# SDR JJBA20201003006

- Difficulty date: October 3, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 35,627 hours, 23,681 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR HARD TO OPEN.  REMOVED BAGGAGE DOOR SPRINGS AND BELL CRANK ASSEMBLY.  REMOVED DAMAGED SUPPORTS AND INSTALLED NEW SUPPORTS.  REPLACED SPRINGS AND BELL CRANK ASSEMBLY AND APPLIED TENSION TO BELL CRANK.  OPS CHECK GOOD.  DURING INSTALLATION FOUND MINOR CHAFE ON ROLLER FAIRING, BLENDED WITHIN LIMITS, ALODINED AND PRIMERED AND TOP COATED.  ON BAGGAGE DOOR BELL CRANK ASSEMBLY INSPECTED THE NEW SUPPORT, SPRINGS, BELL CRANK AND TENSION TO BELL CRANK.  OPS CHECK GOOD.  INSPECTED MINOR CHAFE ON ROLLER FAIRING, FOUND NO CRACK INDICATION.  INSTALLED CARGO SIDE PANELS AND TRIM.  PERFORMED PRESSURIZATION INSPECTION, LEAK CHECK GOOD.
